# SDR 2002UALA00478

- Difficulty date: March 14, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 28,175 hours, 5,716 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80181
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 2 EA AT SEAT 1E ARE INOP.  WIRE HARNESS FAILED.  REPLACED FAILED HARNESS.
